Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 8, 2015, 6:11 PM EDT for Kosciusko County, Marshall County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 6:11 PM EDT (22:11 UTC)
- Expired
- Jun 8, 2015, 6:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kosciusko County, IN, Marshall County, IN
The radar
The Northern Indiana radar (KIWX), 32 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:15 PM EDT | TSTM WND DMG | Bremen, IN | REPORTS OF TREE DOWN ON A POWER LINE ON THE 300 BLOCK OF SOUTH WITLOCK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
141
WUUS53 KIWX 082211
SVRIWX
INC085-099-082245-
/O.NEW.KIWX.SV.W.0032.150608T2211Z-150608T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
NORTHEASTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 645 PM EDT
* AT 610 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKEVILLE TO PLYMOUTH...AND MOVING SOUTHEAST AT 30
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREMEN...BOURBON...MILFORD...INWOOD...ETNA GREEN...GRAVELTON...
HASTINGS...HOFFMAN LAKE...ATWOOD AND CLUNETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
&&
LAT...LON 4149 8629 4149 8616 4147 8607 4145 8606
4144 8592 4143 8583 4134 8587 4119 8595
4135 8636
TIME...MOT...LOC 2211Z 296DEG 27KT 4148 8621 4139 8625
4134 8630
HAIL...1.00IN
WIND...60MPH
$$
JLA2 follow-up statements
240
WWUS53 KIWX 082227
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT MON JUN 8 2015
INC085-099-082245-
/O.CON.KIWX.SV.W.0032.000000T0000Z-150608T2245Z/
MARSHALL IN-KOSCIUSKO IN-
627 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KOSCIUSKO AND NORTHEASTERN MARSHALL COUNTIES UNTIL 645 PM EDT...
AT 625 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BREMEN TO BOURBON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOURBON...MILFORD...ETNA GREEN...GRAVELTON...HASTINGS...HOFFMAN
LAKE...CLUNETTE AND ATWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
&&
LAT...LON 4142 8623 4149 8616 4147 8607 4145 8607
4144 8597 4143 8583 4134 8587 4119 8595
4134 8633
TIME...MOT...LOC 2227Z 296DEG 27KT 4144 8605 4134 8611
4129 8616
HAIL...0.75IN
WIND...60MPH
$$253
WWUS53 KIWX 082244
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
644 PM EDT MON JUN 8 2015
INC085-099-082254-
/O.EXP.KIWX.SV.W.0032.000000T0000Z-150608T2245Z/
MARSHALL IN-KOSCIUSKO IN-
644 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KOSCIUSKO AND
NORTHEASTERN MARSHALL COUNTIES WILL EXPIRE AT 645 PM EDT/545 PM
CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS TO 40 TO 50 MPH AND SMALL HAIL ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4142 8623 4149 8616 4147 8607 4145 8607
4144 8597 4143 8583 4134 8587 4119 8595
4134 8633
TIME...MOT...LOC 2244Z 296DEG 27KT 4138 8590 4128 8596
4123 8601
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:23 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 8, 2:23 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 223 PM EDT MON JUN 8 2015 .SYNOPSIS... ISSUED AT 405 AM EDT SUN JUN 7 2015 RAIN WILL GRADUALLY TAPER OFF BY LATER THIS MORNING. HOWEVER...THERE IS ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. COVERAGE AND RAINFALL AMOUNTS WILL NOT BE AS HIGH AS YESTERDAY. SEVERE WEATHER THREAT IS ALSO MUCH LOWER...THOUGH SOME GUSTY WINDS AND SMALL HAIL CANT BE RULED OUT IN STRONGER STORMS. DRY CONDITIONS WILL RETURN BY EARLY TUESDAY MORNING. HIGHS TODAY AND TOMORROW WILL BE IN THE UPPER 70S TO LOWER 80S WITH LOWS TONIGHT IN THE UPPER 50S TO AROUND 60. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 220 PM EDT MON JUN 8 2015 WATER VAPOR IMAGERY DEPICTING UPPER TROF AXIS MOVING INTO THE GREAT LAKES REGION THIS AFTERNOON. CLEARING SKIES AHEAD OF THIS FEATURE HAS ALLOWED FOR AIRMASS DESTABILIZATION WITH CAPES 2500-3000J/KG OVER NORTHERN ILLINOIS AND EASTERN IOWA. SCT SH/TSRA WILL DEVELOP IN THIS UNSTABLE AIR AND MOVE INTO THE AREA LATE THIS AFTERNOON/EARLY EVENING...BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN LARGE SCALE FORCING EXPECT CONVECTION TO STRUGGLE IN BOTH STRENGTH AND AREAL COVERAGE...WITH BRIEF GUSTY WINDS AND SMALL HAIL POSSIBLE FROM PULSE-TYPE STORMS. TROF AXIS SHIFTS EAST OF THE AREA LATER THIS EVENING AND COMBINED WITH LOSS OF DIURNAL HEATING WILL BRING A QUICK END TO PRECIP FROM WEST TO EAST TONIGHT. DRY WEATHER FOR THE REMAINDER OF THE SHORT TERM PERIOD AS WEAK SURFACE RIDGING BUILDS INTO THE REGION ON TUESDAY. SEASONABLE TEMPS AND LESS HUMID AS WELL WITH U50S FOR LOWS TONIGHT AND U70S TO AROUND 80 FOR HIGHS TUESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 220 PM EDT MON JUN 8 2015 TUE NIGHT WILL CONT DRY UNTIL A 5H SHORTWAVE TROF PUSHES ACROSS THE NRN GTLKS REGION. AN ATTENDANT SFC FRONTAL BOUNDARY WILL DROP ACROSS THE GTLKS AND LAY OUT ACROSS THE ERN GTLKS SWWD THROUGH NRN IN INTO CENTRAL IL. WITH DEEP MOIST IN PLACE...EXPECT SHRA/TSRA TO RETURN BY WED AFTN AND INSTABILITY PARAMETERS SUGGESTING THE POTENTIAL FOR MARGINAL SEVERE. WITH THE AFOREMENTIONED FRONTAL BOUNDARY MEANDERING N-S THROUGH FRI...EXPECT AN UNSETTLED WEATHER PATTERN WITH DAILY CHANCES FOR MAINLY AFTN TSRA. UPPER RIDGING TEMPORARILY SHIFTS EAST ACROSS THE GTLKS SAT BRINGING A BRIEF RESPITE FROM PRECIPITATION. ADDITIONAL SHORTWAVE ENERGY WILL MOVE ACROSS SOUTHERN CANADA SUPPRESSING THE UPPER RIDGING BY SUN. THIS WILL BRING A SFC FRONT TOWARD THE FCST AREA LATER SUN INTO SUN NIGHT BEFORE BECOMING DIFFUSE ON MON. WILL MAINTAIN CHC POPS SUN INTO MON. TEMPS WILL RUN ABOVE NORMAL UNTIL SAT WHEN THE SFC FRONT PUSHES THROUGH THE AREA. A RETURN TO NORMAL TEMPS FOR THIS TIME OF YEAR IS EXPECTED SUN/MON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 115 PM EDT MON JUN 8 2015 KIWX RADAR INDICATING LINE OF SHOWERS FROM EARLIER THIS MORNING HAS NOW EXITED THE AREA AND VIS SAT SHOWING CLEARING SKIES RAPIDLY EXPANDING FROM THE NW INTO THE AREA. AIRMASS IS DESTABILIZING TO THE WEST WHICH WILL PROMOTE THE REDEVELOPMENT OF CONVECTION LATER THIS AFTERNOON/EVENING BUT IN A WEAKLY SHEARED ENVIRONMENT LACKING IN LARGE SCALE FORCING LEAVES QUESTIONS AS TO EXTEND OF COVERAGE...WILL KEEP MENTION LIMITED TO VICINITY FOR NOW AND CONTINUE TO MONITOR. UPPER TROUGH AXIS THEN SHIFTS EAST OF THE AREA AND WILL LEAD TO VFR CONDITIONS FOR THE REMAINDER OF THE TAF CYCLE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...JAL LONG TERM...FRAZIER AVIATION...JAL VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 8, 11:21 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1121 AM EDT MON JUN 8 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-091530- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1121 AM EDT MON JUN 8 2015 /1021 AM CDT MON JUN 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-091530- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1121 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WHILE SEVERE STORMS ARE NOT ANTICIPATED...A FEW STORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON INTO FRIDAY. A FEW STORMS COULD APPROACH SEVERE LIMITS WEDNESDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 8, 5:29 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL NORTH LIBERTY 41.53N 86.43W
06/08/2015 E0.25 INCH ST. JOSEPH IN PUBLIC
WIND GUSTS TO 35 TO 40 MPH ALSO OBSERVED
WITHIN THE STORM.
&&
MCDLocal storm report, Jun 8, 5:30 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 3 SW MENDON 41.98N 85.50W
06/08/2015 E0.25 INCH ST. JOSEPH MI TRAINED SPOTTER
VERY LITTLE WIND WITH THE STORM.
&&
MCDLocal storm report, Jun 8, 5:35 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HEAVY RAIN 1 ESE SPRINGVILLE 41.68N 86.71W
06/08/2015 M0.46 INCH LA PORTE IN TRAINED SPOTTER
HEAVY RAIN WITH PEA SIZED HAIL AS WELL. RAIN
TOTAL FROM 5:05 PM EDT TO 5:34 PM EDT.
&&
MCDLocal storm report, Jun 8, 5:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL ELKHART 41.69N 85.97W
06/08/2015 E0.75 INCH ELKHART IN TRAINED SPOTTER
PEA TO DIME/PENNY SIZED HAIL. HEAVY RAIN
WITH WIND GUSTS ESTIMATED AT 35 MPH.
&&
MCDLocal storm report, Jun 8, 5:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT MON JUN 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG GRANGER 41.74N 86.14W
06/08/2015 ST. JOSEPH IN TRAINED SPOTTER
1 FT DIAMETER TREE DOWN. LOOKS PARTIALLY
ROTTED FROM PICTURES, HARD TO TELL. TIME
ESTIMATED BY RADAR.
&&
MCDLocal storm report, Jun 8, 6:11 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
611 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 E WANATAH 41.43N 86.84W
06/08/2015 E0.70 INCH LA PORTE IN PUBLIC
DIME SIZE HAIL 3 MILES EAST OF WANATAH
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:41 PM EDT | Special Weather Statement | IWX | Adams, Wells | 34 min |
| Jun 7, 8:43 PM EDT | Special Weather Statement | IWX | Blackford, Grant, Wabash | 47 min |
| Jun 7, 9:12 PM EDT | Special Weather Statement | IWX | Blackford, Jay | 48 min |
| Jun 7, 10:10 PM EDT | Areal Flood Advisory | IWX | Cass, Fulton, Pulaski, White | 4 hr |
| Jun 8, 12:22 AM EDT | Special Weather Statement | IWX | DeKalb, Noble | 38 min |
| Jun 8, 7:03 AM EDT | River Flood Watch | IWX | Carroll, White | 3 hr |
| Jun 8, 3:56 PM EDT | Special Marine Warning | IWX | 94 min | |
| Jun 8, 4:30 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 45 min |
| Jun 8, 4:35 PM EDT | Special Weather Statement | IWX | Marshall, Starke | 40 min |
| Jun 8, 5:20 PM EDT | Special Weather Statement | IWX | Elkhart, Saint Joseph | 25 min |
| Jun 8, 5:26 PM EDT | Special Weather Statement | IWX | LaPorte | 34 min |
| Jun 8, 5:37 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 38 min |
| Jun 8, 5:57 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 33 min |
| Jun 8, 6:19 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 41 min |
| Jun 8, 6:58 PM EDT | Areal Flood Advisory | IWX | LaPorte, Starke | 3 hr |
| Jun 8, 7:21 PM EDT | Special Weather Statement | IWX | Miami, Wabash, Whitley | 24 min |
| Jun 8, 7:26 PM EDT | Special Weather Statement | IWX | Pulaski | 34 min |
| Jun 8, 7:41 PM EDT | Special Weather Statement | IWX | Allen | 34 min |
| Jun 8, 7:52 PM EDT | Special Weather Statement | IWX | Pulaski | 38 min |
| Jun 8, 7:57 PM EDT | Special Weather Statement | IWX | Allen, Grant, Huntington, Wells | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.